Avatar universal
w/ds
ive been withdrawling for 6 days tired of it so chewed a half an 80 now kicking myself will that give me withdrawls again??
Cancel
2 Answers
Page 1 of 1
Avatar universal
oh hun..please don't do it anymore..you will only prolong the withdrawals..You will start to fell better soon..remember how long it took to get in this position..It won't take nearly that long to physically feel better..Whats still going on? get rid of any meds you have left because just knowing there around you could be "mentally" causing worse withdrawals..it does suck..i know..but you have made it 6 days,,Congratulations...
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
401095 tn?1351395370
Sad is right....using like that will just prolong it and make u weaker ...hang in there
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Addiction Answerers
4522800 tn?1470329434
Blank
Avatar universal
Blank
phoenix, AZ
406584 tn?1399591666
Blank
495284 tn?1333897642
Blank
City of Dominatrix, MN
3197167 tn?1348972206
Blank
Avatar universal
Blank
los angeles, CA